MathSciNet Relay Station
MathSciNet bibliographic data
MR1191133 (93j:65139) 65M12 (35L65)
Nessyahu, Haim; Tadmor, Eitan The convergence rate of approximate solutions for nonlinear scalar conservation laws. SIAM J. Numer. Anal. 29 (1992), no. 6, 1505–1519.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement